# SDR 95ZZZX3437

- Difficulty date: June 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N873SJ
- Make and model: Doug DC-8-73F
- Aircraft serial: 46091
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RTA/NORFOLK  - ON TAKEOFF, TOWER NOTIFIED TWO TIRES BLOWN, AIRCRAFT DIVERTED TO OCEANA FOR LONGER RUNWAY, AIRCRAFT LANDED SAFELY.  FOUND NR 7 AND NR 4 TIRES BLOWN AND NR 8 TIRE RECAP CAME OFF, SEVERAL HYDRAULIC LINES BROKEN AND CONDUITS DAMAGED.  REPLACED ALL FOUR WHEEL ASSEMBLIES, PN 26014112A, ON RT MAIN GEAR, REPLACED ALL DAMAGED HYDRAULIC LINES AND CONDUITS.  ALL ITEMS OPS CHECKED GOOD.  INSPECTED AREA FOR DAMAGE BY DEBRIS, NONE FOUND.
